Journal of Symplectic Geometry

Volume 5 (2007)

Number 1

Bihermitian metrics on Del Pezzo surfaces

Pages: 1 – 8

DOI: http://dx.doi.org/10.4310/JSG.2007.v5.n1.a2

Author

Nigel Hitchin

Abstract

From a hermitian metric on the anticanonical bundle on a Del Pezzo surface, and a holomorphic section of it, we construct a one-parameter family of bihermitian metrics (or equivalently generalized Kähler structures). The construction appears to be linked to noncommutative geometry.

Full Text (PDF format)